Advances in Differential Equations

A time-fractional mean field game

Fabio Camilli and Raul De Maio

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a Mean Field Games model where the dynamics of the agents is subdiffusive. According to the optimal control interpretation of the problem, we get a system involving fractional time-derivatives for the Hamilton-Jacobi-Bellman and the Fokker-Planck equations. We discuss separately the well-posedness for each of the two equations and then we prove existence and uniqueness of the solution to the Mean Field Games system.

Article information

Source
Adv. Differential Equations, Volume 24, Number 9/10 (2019), 531-554.

Dates
First available in Project Euclid: 13 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.ade/1565661669

Mathematical Reviews number (MathSciNet)
MR3992040

Subjects
Primary: 35R11: Fractional partial differential equations 60H05: Stochastic integrals 26A33: Fractional derivatives and integrals 40L20 49N70: Differential games

Citation

Camilli, Fabio; De Maio, Raul. A time-fractional mean field game. Adv. Differential Equations 24 (2019), no. 9/10, 531--554. https://projecteuclid.org/euclid.ade/1565661669


Export citation